MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO PLUG (SMALL); MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO PLUG (SMALL); MESH, SURGICAL, POLYMERIC
Model Number UPPS6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair procedure on (b)(6) 2014 and meshx2 were implanted.It was reported the patient experienced an undisclosed adverse event.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 02/24/2020.

Brand Name
ULTRAPRO PLUG (SMALL)
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8330530
Report Number2210968-2019-78725
Device Sequence Number62259
Product Code FTL
UDI-Device Identifier10705031132603
UDI-Public10705031132603
Combination Product (Y/N)N
PMA/510(K) Number
K070224
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberUPPS6
Device Catalogue NumberUPPS6
Device Lot NumberHE8BSZB0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;